Browse Title Index

Issue Title
Volume 1 (1994) Two Extremal Problems in Graph Theory Abstract   PDF
Richard A. Brualdi, Stephen Mellendorf
Volume 13 (2006) Two Finite Forms of Watson's Quintuple Product Identity and Matrix Inversion Abstract   PDF
X. Ma
Volume 20, Issue 4 (2013) Two Layer 3D Floor Planning Abstract   PDF
Paul Horn, Gabor Lippner
Volume 11, Issue 1 (2004) Two New Criteria for Comparison in the Bruhat Order Abstract   PDF
Brian Drake, Sean Gerrish, Mark Skandera
Volume 7 (2000) Two New Extensions of the Hales-Jewett Theorem Abstract   PDF
Randall McCutcheon
Volume 19, Issue 3 (2012) Two Permutation Classes related to the Bubble Sort Operator Abstract   PDF
Marilena Barnabei, Flavio Bonetti, Matteo Silimbani
Volume 18, Issue 2 (2011-2) (The Zeilberger Festschrift volume) Two Remarks on Skew Tableaux Abstract   PDF
Richard P. Stanley
Volume 17 (2010) Two Simple Proofs of Winquist's Identity Abstract   PDF
Chutchai Nupet, Sarachai Kongsiriwong
Volume 18, Issue 1 (2011) Two Statistics Linking Dyck Paths and Non-crossing Partitions Abstract   PDF
Haijian Zhao, Zheyuan Zhong
Volume 19, Issue 1 (2012) Two-Part Set Systems Abstract   PDF
Péter L. Erdős, Dániel Gerbner, Nathan Lemons, Dhruv Mubayi, Cory Palmer, Balázs Patkós
Volume 12 (2005) Two-Person Symmetric Whist Abstract   PDF
Johan Wästlund
Volume 10 (2003) Two-Stage Allocations and the Double $Q$-Function Abstract   PDF
Sergey Agievich
Volume 25, Issue 1 (2018) Two-Vertex Generators of Jacobians of Graphs Abstract   PDF
David Brandfonbrener, Pat Devlin, Netanel Friedenberg, Yuxuan Ke, Steffen Marcus, Henry Reichard, Ethan Sciamma
Dynamic Surveys Umbral Calculus Abstract   PDF   VERSIONS
A. Di Bucchianico, D. Loeb
Volume 14 (2007) Unbounded Regions of Infinitely Logconcave Sequences Abstract   PDF
David Uminsky, Karen Yeats
Volume 25, Issue 1 (2018) Undesired Parking Spaces and Contractible Pieces of the Noncrossing Partition Link Abstract   PDF
Michael Dougherty, Jon McCammond
Volume 12 (2005) Une Base Symétrique de l'Algèbre des Coinvariants Quasi-Symétriques Abstract   PDF
Frédéric Chapoton
Volume 15 (2008) Unextendible Sequences in Finite Abelian Groups Abstract   PDF
Jujuan Zhuang
Volume 14 (2007) Unification of the Quintuple and Septuple Product Identities Abstract   PDF
Wenchang Chu, Qinglun Yan
Volume 24, Issue 3 (2017) Unified Hanani–Tutte Theorem Abstract   PDF
Radoslav Fulek, Jan Kynčl, Dömötör Pálvölgyi
Volume 11, Issue 1 (2004) Uniform Edge Distribution in Hypergraphs is Hereditary Abstract   PDF
Dhruv Mubayi, Vojtĕch Rödl
Volume 24, Issue 3 (2017) Uniform Mixing and Association Schemes Abstract   PDF
Chris Godsil, Natalie Mullin, Aidan Roy
Volume 24, Issue 3 (2017) Uniform Mixing on Cayley Graphs Abstract   PDF
Chris Godsil, Hanmeng Zhan
Volume 24, Issue 3 (2017) Unimodal Permutations and Almost-Increasing Cycles Abstract   PDF
Kassie Archer, L.-K. Lauderdale
Volume 18, Issue 1 (2011) Unimodal Rays in the Regular and Generalized Pascal Pyramids Abstract   PDF
Hacène Belbachir, László Szalay
3326 - 3350 of 3468 Items << < > >>